Portugaliæ Mathematica   EMIS ELibM Electronic Journals PORTUGALIAE
Vol. 53, No. 4, pp. 503-514 (1996)

Previous Article

Contents of this Issue

Other Issues

ELibM Journals

ELibM Home



Local Connectedness and Connected Open Functions

J.J. Charatonik

Mathematical Institute, University of Wroc\l{}aw,
pl. Grunwaldzki 2/4, 50-384 Wroc\l{}aw - POLAND
E-mail: jjc@math.uni.wroc.pl
Instituto de Matematicas, Universidad Nacional Autonoma de Mexico,
Circuito Exterior, Ciudad Universitaria, 04510 Mexico, D.F. - MEXICO
E-mail: jjc@gauss.matem.unam.mx

Abstract: Localized versions are proved of some results concerning preservation of local connectivity and related concepts under connected open functions satisfying a condition weaker than continuity.

Keywords: Connected; function; locally connected; open; quasilocally connected; weakly locally connected.

Classification (MSC2000): 54C08, 54C10, 54D05

Full text of the article:

Electronic version published on: 29 Mar 2001. This page was last modified: 27 Nov 2007.

© 1996 Sociedade Portuguesa de Matemática
© 1996–2007 ELibM and FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition